# SDR SWAA2022012061694

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 62,169 hours, 31,644 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 'L' BRACKET MISS LOCATED ON THE 194E PANEL AFT ROW OF FASTENERS. ; RIGHT 'L' RACKET MISS LOCATED ON THE 194E PANEL AFT ROW OF FASTENERS. / [01] REMOVED L BRACKET TO FOM IAW SRM 51-40-02; [02] COW EA
